# SDR ASAA2018103026667

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,542 hours, 13,647 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Part number: CA24401
- Condition: Corroded
- Location: Fire Loop
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS NR 2 ENG FIRE DET "B" LOOP INOP. "A" LOOP IS OK. GROUNDED - YES. FOUND LOWER FAN DETECTOR SATURATED WITH OIL. CLEANED BOTH LOWER FAN DETECTOR & UPPER FAN DETECTOR, NO DEFECTS NOTED ON LOOPS & CONNECTIONS. FOUND LEFT UPPER CORE TERMINAL LUG CORRODED & HANGING ON BY 3-4 STRANDS OF WIRE. RE-TERMINATED LUG REF STANDARD WIRE PRACTICE. NR 2 ENGINE FIRE DETECTION SYSTEM (B-LOOP) OPERATIONAL TEST NML REF AMM 26-11-00-710-801.
